MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO NSE FOOTSWITCH; DRIVER, WIRE, AND BONE DRILL, MANUAL

STRYKER INSTRUMENTS-KALAMAZOO NSE FOOTSWITCH; DRIVER, WIRE, AND BONE DRILL, MANUAL
Model Number 5400007000
Medical Device Problem Code Unintended Power Up (1162)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 1 event was reported for this quarter.Product return status: 1 device investigation type has not yet been determined.Additional information: 1 device is not labeled for single-use.1 device was not reprocessed or reused.
 
Event or Problem Description
This report summarizes 1 malfunction event in which the device ran without user activation.1 event had patient involvement; no patient impact.
 
Event or Problem Description
This report summarizes 2 malfunction events in which the device ran without user activation.2 events had patient involvement; no patient impact.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h10 1 event was originally reported for this failure mode during the reporting quarter.2 events should have been reported; 1 event was inadvertently excluded.- 2 reported events are included in this follow-up record.Product return status 2 devices were not available for evaluation.H3 other text : device not returned.

Brand Name
NSE FOOTSWITCH
Common Device Name
DRIVER, WIRE, AND BONE DRILL, MANUAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9245353
Report Number0001811755-2019-03470
Device Sequence Number1410694
Product Code DZJ
UDI-Device Identifier07613154879205
UDI-Public07613154879205
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number5400007000
Device Catalogue Number5400007000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date10/28/2019
Supplement Report FDA Received Date01/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1